Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 18, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Mar 28, 2020, 2:15 PM EDT for Mahoning County, Ohio. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2020, 2:15 PM EDT (18:15 UTC)
- Expired
- Mar 28, 2020, 2:30 PM EDT
- In force
- 15 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Mahoning County, OH
The radar
The Pittsburgh radar (KPBZ), 63 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 1:42 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 504 m²/s²
- 0-3 km storm-relative helicity
- 719 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
996 WUUS51 KCLE 281815 SVRCLE OHC099-281845- /O.NEW.KCLE.SV.W.0018.200328T1815Z-200328T1845Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Cleveland OH 215 PM EDT Sat Mar 28 2020 The National Weather Service in Cleveland has issued a * Severe Thunderstorm Warning for... Southeastern Mahoning County in northeastern Ohio... * Until 245 PM EDT. * At 215 PM EDT, a severe thunderstorm was located near Canfield, or near Columbiana, moving east at 65 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Minor damage to vehicles is possible. * Locations impacted include... Youngstown, Boardman, Campbell, Canfield, Austintown, Struthers, Poland, New Middletown, Lowellville and Greenford. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4092 8080 4107 8078 4108 8052 4090 8052 TIME...MOT...LOC 1815Z 270DEG 58KT 4098 8072 HAIL...1.00IN WIND...<50MPH $$ Jaszka
2 follow-up statements
470
WWUS51 KCLE 281826
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
226 PM EDT Sat Mar 28 2020
OHC099-281845-
/O.CON.KCLE.SV.W.0018.000000T0000Z-200328T1845Z/
Mahoning OH-
226 PM EDT Sat Mar 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN MAHONING COUNTY...
At 225 PM EDT, a severe thunderstorm was located 8 miles southwest of
Oakwood, or 8 miles north of East Palestine, moving east at 55 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
New Middletown and Lowellville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4092 8061 4103 8058 4103 8052 4090 8052
4090 8055
TIME...MOT...LOC 1825Z 281DEG 49KT 4096 8052
HAIL...1.50IN
WIND...<50MPH
$$
Jaszka405
WWUS51 KCLE 281830
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
230 PM EDT Sat Mar 28 2020
OHC099-281840-
/O.CAN.KCLE.SV.W.0018.000000T0000Z-200328T1845Z/
Mahoning OH-
230 PM EDT Sat Mar 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAHONING COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Ohio.
LAT...LON 4092 8061 4103 8058 4103 8052 4090 8052
4090 8055
TIME...MOT...LOC 1830Z 270DEG 58KT 4096 8045
$$
JaszkaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 2:10 PM EDT, 5 minutes earlier.
Area forecast discussion, Mar 28, 2:10 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
210 PM EDT Sat Mar 28 2020
.SYNOPSIS...
A warm front will lift north across the area today and become
nearly stationary until this evening as a strong low pressure
system moves into the western Great Lakes. A cold front will
push east across the area Sunday morning. The low pressure
system will move northeast toward Quebec Sunday night and allow
a trough to rotate southeast across the area. A ridge of high
pressure will build east across the local area Monday night into
Tuesday and shift east Wednesday. A low pressure system will
move east into the central Great Lakes Thursday and east of the
area by the end of the week.
&&
.NEAR TERM /THROUGH SUNDAY/...
Convection has been active across the area so far today with
numerous reports of hail, many up to golf ball size, along the
elevated warm front. This has been occurring on the north side
of a surface wave sliding east across the area. We have also had
additional heavy rain of 0.5 to 1.0" of rain on top of areas
that received up to an inch of rain in the last 24 hours.
Cancelled portions of the Flood Watch across western and central
Ohio and expanded the Watch farther north to include generally
our 2 northern tiers of counties where the heaviest rain has
occurred. This area is expected to see additional rainfall
overnight and storms may train in advance of the surface warm
front, leading to a threat of flash flooding.
In addition, a severe thunderstorm watch has been issued as as
the actual warm front lifts north into the area through 7 PM.
Once storms exit NE Ohio, we may see a break in the more robust
convection given considerable cloud cover but eventually
expecting the more unstable airmass to lift north, renewing the
threat of severe storms into this evening. This activity will
likely be surfaced based adding a wind and to a lesser extent
tornado threat.
Previous Discussion...
A potent upper level low pressure system will move east-
northeast out of the central Plains states to the central Great
Lakes by Sunday. This feature will result in a deep surface low
pressure that will deepen as it moves northeast into the central
Great Lakes region Sunday. A warm front ahead of the low
pressure system will move north across the area today and become
nearly stationary until this evening. The front has been and
will be the focusing mechanism for showers and even some strong
thunderstorms today and tonight. Latest radar showed some
showers and a few embedded thunderstorms moving east across the
area at midnight. However, as the early morning progressed, over
the last few hours, convection began to develop over Indiana
and Illinois an is headed toward our forecast area. The more
impressive air mass is south of the warm front where
temperatures were still in the 60s and lower 70s with dewpoint
temperatures in the lower to middle 60s. This air mass will lift
north into the area by this evening along with some hodographs
indicating fairly good shear across the area. As destabilization
occurs, there is the threat for strong to severe thunderstorms
across the area this evening. LCL heights are expected to be
rather low and with shear profile, can't rule out a tornado
threat as well. Would not be surprised as updates come out for
severe weather threat that local area may be adjusted with an
increased threat for severe thunderstorms. So stay tuned.
Warm front lifts north across the area today and after becoming
stationary will lift north of the area tonight. The front will
aid in warming temperatures across the area today well into the
60s. Temperatures will hover in the 60s for much of the area
tonight for overnight lows and then climb even higher possibly
touching 70 on Sunday in the warm sector. Some of the guidance
is suggesting temperatures slightly higher than currently
forecast but with rain and multi layer clouds, will hold
temperatures down slightly.
Cold front moves east of the area Sunday and this will allow a
surface trough from the low pressure system to rotate into the
local area. Drier air will move in behind the front and this
will reduce the threat for showers and thunderstorms.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
A vertically stacked upper level trough and strong surface low
pressure system will be move across the Great Lakes region into
southern Ontario Sunday night. Blustery conditions will continue
Sunday night with southwesterly to westerly winds between 15 to 25
mph and occasional gusts up to 35 mph. Cloudy skies will remain
with occasional scattered showers late Sunday night into Monday on
the backside of the exiting storm system. As the flow becomes more
northwesterly, colder air aloft at 850 mb will develop instability
with moisture from the Great Lakes causing lake effect clouds and
rain showers on Monday lingering into Monday night. The overall
surface flow weakens by Tuesday with high pressure nosing down from
north of the Great Lakes region. At this time, it looks like the
clouds will hang on through the short term period and beyond into
the long term period. An extended period of clouds, gloomy skies
will be around for much of next week.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The next upper and mid level wave will move across the lower Ohio
Valley Tuesday night into Wednesday. Additional rain showers will
move across the area during the middle of the week. The overall
weather pattern continues to look unsettled with a large upper level
trough develop over the Great Lakes region and Ohio Valley late next
week. A series of disturbances will rotate through the region with
clouds and period of rain showers. Temperatures will remain on the
cool side and slightly below average.
&&
.AVIATION /18Z Saturday THROUGH Thursday/...
Showers and thunderstorms have been moving east across the area
as a wave of low pressure slides east overhead. Thunderstorms
have been producing frequent lightning, heavy rain, and hail but
the stronger storms will exit to the east through 20Z.
Additional showers and thunderstorms will lift north into the
area this afternoon through this evening as the surface based
warm front moves north ahead of a stronger low pressure system
over Iowa. Showers and thunderstorms are expected to produce
heavy rain with the potential for severe wind gusts this evening
and again overnight as the cold front arrives from the west.
Much of northern Ohio is seeing low IFR conditions behind this
wave with ceilings likely going to lower to IFR at CAK/YNG over
the next 2 hours. Eventually ceilings will improve to
potentially VFR as the warm front lifts north overnight with
pockets of MVFR/IFR in heavy showers. VFR likely behind the cold
front. Winds will be north to northeasterly until the warm front
arrives with a wind shift to the south this evening. Southwest
winds will become strong with the passage of the cold front
early Sunday with winds gusting to 35-45 knots.
.OUTLOOK...Non-VFR conditions possible through Sunday in
intermittent periods of rain and scattered thunderstorms.
&&
.MARINE...
A warm front is slowly moving northward across Ohio today with a
easterly flow increasing over the lake this morning. Easterly winds
will be 15 to 20 knots today on the lake with slightly higher waves
in the open waters. Will continue to monitor for any piling of water
on the western basin due to the longer time period of the easterly
flow for any minor lakeshore flooding today. The warm front will
briefly move across the lake this evening with a gusty southerly to
southwester flow 15 to 20 knots. A strong cold front will move
across the lake Sunday morning with strong gusty southwest winds
increasing 20 to 30 knot over the lake with gusts up to 45 possible.
This will likely be a higher end Small Craft Advisory but if the
winds appear to be any stronger than forecast, we could be
approaching some Gales on the lake Sunday. This will be something to
watch closely. An extended SCA conditions will lake Sunday night
into Monday. Gusty winds become more westerly by Monday morning and
will slowly relax late on Monday 10 to 15 knots. Weak high pressure
moves in by Monday night with a light northerly flow 5 to 10 knots.
But low pressure developing south of the lake Tuesday will develop
gusty northeasterly winds 15 to 20 knots again.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Sunday morning for OHZ003-006>014-
018>023-089.
PA...Flash Flood Watch through Sunday morning for PAZ001>003.
MARINE...None.
&&
SYNOPSIS...KEC/Lombardy
NEAR TERM...Lombardy
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...KEC
MARINE...GriffinHazardous weather outlook, Mar 28, 3:27 AM EDT, 10 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 327 AM EDT Sat Mar 28 2020 OHZ003-007-009>014-020>023-031>033-038-089-PAZ001>003-290730- Lucas-Ottawa-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Medina-Summit-Portage-Trumbull-Wayne-Stark-Mahoning-Holmes- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 327 AM EDT Sat Mar 28 2020 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Thunderstorms and heavy rain are expected today and tonight. The primary hazard with these storms is hail, but damaging wind gusts are also possible. An isolated tornado also cannot be ruled out. The rainfall could result in flooding of poor drainage areas and rises on area rivers and streams. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong gusty southwest to westerly winds up to 50 mph will be possible on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. OHZ006-008-017>019-027>030-036-037-047-290730- Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford-Richland-Ashland- Marion-Morrow-Knox- 327 AM EDT Sat Mar 28 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms and heavy rain are expected today and tonight. The primary hazard with these storms is hail, but damaging wind gusts are also possible. An isolated tornado also cannot be ruled out. The rainfall could result in flooding of poor drainage areas and rises on area rivers and streams. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong gusty southwest to westerly winds up to 50 mph will be possible on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LEZ061-142>149-162>169-290730- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 327 AM EDT Sat Mar 28 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie and western Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 28, 1:20 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
120 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL STOW 41.18N 81.44W
03/28/2020 E2.00 INCH SUMMIT OH TRAINED SPOTTER
&&Local storm report, Mar 28, 1:23 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
123 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM HAIL 5 WNW MONTROSE-GHENT 41.18N 81.74W
03/28/2020 E0.75 INCH MEDINA OH TRAINED SPOTTER
&&Local storm report, Mar 28, 1:29 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
129 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 2 E MEDINA 41.14N 81.83W
03/28/2020 E0.88 INCH MEDINA OH TRAINED SPOTTER
&&Local storm report, Mar 28, 1:33 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
133 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM HAIL 1 SW SILVER LAKE 41.14N 81.48W
03/28/2020 E1.25 INCH SUMMIT OH TRAINED SPOTTER
DIME TO HALF DOLLAR SIZE HAIL.
&&Local storm report, Mar 28, 1:45 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
145 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL 1 SSE SUGAR BUSH KNOLLS 41.19N 81.34W
03/28/2020 E2.00 INCH PORTAGE OH TRAINED SPOTTER
QUARTER TO 2 INCH HAIL.
&&Local storm report, Mar 28, 2:09 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
209 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 2 N AKRON 41.11N 81.52W
03/28/2020 E2.50 INCH SUMMIT OH TRAINED SPOTTER
2 INCH TO 2.5 INCH HAIL.
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 9:01 AM EDT | Special Weather Statement | CLE | Hancock | 44 min |
| Mar 28, 9:13 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 47 min |
| Mar 28, 9:37 AM EDT | Special Weather Statement | CLE | Stark | 23 min |
| Mar 28, 9:42 AM EDT | Severe Thunderstorm Warning | CLE | Stark | 33 min |
| Mar 28, 9:55 AM EDT | Special Weather Statement | CLE | Huron | 35 min |
| Mar 28, 10:22 AM EDT | Special Weather Statement | CLE | Medina | 23 min |
| Mar 28, 10:41 AM EDT | Special Weather Statement | CLE | Medina, Portage, Summit | 34 min |
| Mar 28, 11:05 AM EDT | Special Weather Statement | CLE | Lorain | 25 min |
| Mar 28, 11:08 AM EDT | Special Weather Statement | CLE | Huron, Seneca | 37 min |
| Mar 28, 11:12 AM EDT | Special Weather Statement | CLE | Mahoning | 48 min |
| Mar 28, 11:34 AM EDT | Special Weather Statement | CLE | Huron, Medina | 41 min |
| Mar 28, 11:46 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Erie, Huron, Lorain, Medina | 44 min |
| Mar 28, 12:12 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Medina, Portage, Summit | 33 min |
| Mar 28, 12:37 PM EDT | River Flood Warning | CLE | Lorain | 57 hr |
| Mar 28, 12:39 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Mahoning, Medina, Portage, Summit, Trumbull | 36 min |
| Mar 28, 12:51 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit, Trumbull | 24 min |
| Mar 28, 12:56 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 34 min |
| Mar 28, 1:01 PM EDT | Areal Flood Warning | CLE | Medina, Portage, Summit | 6 hr |
| Mar 28, 1:08 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 29 min |
| Mar 28, 1:13 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 21 min |
| Mar 28, 1:17 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Portage, Summit | 43 min |
| Mar 28, 1:43 PM EDT | Areal Flood Advisory | CLE | Mahoning, Trumbull | 4 hr |
| Mar 28, 1:55 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 23 min |
| Mar 28, 2:00 PM EDT | River Flood Warning | CLE | Trumbull | 55 hr |
| Mar 28, 3:04 PM EDT | Special Weather Statement | CLE | Mahoning | 26 min |
| Mar 28, 3:25 PM EDT | Special Weather Statement | CLE | Marion | 35 min |
| Mar 28, 3:54 PM EDT | Small Craft Advisory | CLE | 54 hr | |
| Mar 28, 3:55 PM EDT | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 28 hr |
| Mar 28, 4:01 PM EDT | River Flood Warning | CLE | Summit | 40 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.